×

One-element extensions in the variety generated by tournaments. (English) Zbl 1048.08001

Summary: We investigate congruences in one-element extensions of algebras in the variety generated by tournaments.

MSC:

08A30 Subalgebras, congruence relations
05C20 Directed graphs (digraphs), tournaments
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] J. Ježek: Constructions over tournaments. Czechoslovak Math. J 53 (2003), 413-428. · Zbl 1021.05041 · doi:10.1023/A:1026295622413
[2] J. Ježek, P. Marković, M. Maróti and R. McKenzie: Equations of tournaments are not finitely based. Discrete Math. 211 (2000), 243-248. · Zbl 0948.05031 · doi:10.1016/S0012-365X(99)00155-7
[3] J. Ježek, P. Marković, M. Maróti and R. McKenzie: The variety generated by tournament. Acta Univ. Carolinae 40 (1999), 21-41. · Zbl 0939.08003
[4] R. McKenzie, G. McNulty and W. Taylor: Algebras, Lattices, Varieties. Volume I. Wadsworth & Brooks/Cole, Monterey, 1987. · Zbl 0611.08001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.